Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005 (2005), Issue 3, Pages 445-449
http://dx.doi.org/10.1155/IJMMS.2005.445

Complemented subalgebras of the Baire-1 functions defined on the interval [0,1]

Department of Mathematics, University of Isfahan, Isfahan 81745-163, Iran

Received 27 April 2004; Revised 26 September 2004

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

H. R. Shatery, “Complemented subalgebras of the Baire- functions defined on the interval ,” International Journal of Mathematics and Mathematical Sciences, vol. 2005, no. 3, pp. 445-449, 2005. doi:10.1155/IJMMS.2005.445